| Model Number |
H74939207040470 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older e1 - initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that a balloon rupture occurred.The 80% stenosed target lesion was located in the tortuous and severely calcified cephalic vein.A 4.0 x40, 75cm gladiator balloon catheter was advanced for dilation.During the procedure, the balloon ruptured accompanied by a squeaking sound upon first inflation at 12 atmospheres.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.(b)(6).Device evaluated by mfr: the gladiator device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 40mm in length and extended from a position 5mm proximal of the proximal markerband to 3mm proximal of the distal markerband.A visual examination observed damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
Event or Problem Description